# SDR AALA20021250

- Difficulty date: August 29, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT CEILING EMERGENCY EXIT LIGHTS MISSING CONNECTORS.  REPLACED EMERGENCY EXIT LIGHTS CONNECTORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
